MathSciNet Relay Station
MathSciNet bibliographic data
MR66586 (16,600h) 60.0X
O'Brien, George G. The solution of some queueing problems. J. Soc. Indust. Appl. Math. 2 (1954), 133–142 (1955).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement